# SDR IPXA11564653

- Difficulty date: January 6, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 24,460 hours, 16,119 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 529-535
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, COMPLY WITH EO B757-5330-32253A:  PERMANENT REPAIR TO FUSELAGE SKIN REPAIR AT BS 529-535, STR 23R-24R.  REPAIRED IAW EO B757-5330-32253-B, DATED 08-FEB-11 AND ATS ER 10-05560, DATED 04-FEB-11.
